# SDR REXA2017032800479

- Difficulty date: March 28, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHROUD IS CRACKED ON AFT UPPER SIDE PANEL LANDING.  REPAIRED APU SHROUD IAW  REO 601R-49-11-071.
